Alert archive / Indiana / Flash Flood Warnings in 2018

Flash Flood Warning 16, NWS Indianapolis, IN

August 6, 2018Fountain County, Vermillion County, Warren County, Indiana

NWS Indianapolis, IN issued this flash flood warning at Aug 6, 2018, 11:49 PM EDT for Fountain County, Vermillion County, Warren County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2018, 11:49 PM EDT (03:49 UTC)
Expired
Aug 7, 2018, 2:25 AM EDT
In force
3 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Fountain County, IN, Vermillion County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 105 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2018-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3036 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2018-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3036 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
1.0
Supercell composite
11.4

Open this sounding in Storm Lab

The text

As transmitted.

750 
WGUS53 KIND 070349
FFWIND
INC045-165-171-070645-
/O.NEW.KIND.FF.W.0016.180807T0349Z-180807T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Indianapolis IN
1149 PM EDT MON AUG 6 2018

The National Weather Service in Indianapolis has issued a

* Flash Flood Warning for...
  Fountain County in west central Indiana...
  Southwestern Warren County in west central Indiana...
  Northwestern Vermillion County in west central Indiana...

* Until 245 AM EDT.

* At 1147 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. 1.5 inches has fallen in 
  southern Warren and western Fountain County since 1045 pm. With 
  additional thunderstorms extending west into east central 
  Illinois...flash flooding is expected to begin shortly with up to 
  2 inches of additional rainfall.

* Some locations that will experience flooding include...
  Covington, Veedersburg, West Lebanon, Hillsboro, Perrysville,
  Newtown, Mellott, State Line City, Foster and Gessie.

This includes Interstate 74 between mile markers 1 and 23.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4028 8753 4022 8709 3999 8710 4007 8753

$$

Ryan
1 follow-up statement
008 
WGUS73 KIND 070625
FFSIND

Flash Flood Statement
National Weather Service Indianapolis IN
225 AM EDT TUE AUG 7 2018

INC045-165-171-070635-
/O.CAN.KIND.FF.W.0016.000000T0000Z-180807T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fountain IN-Warren IN-Vermillion IN-
225 AM EDT TUE AUG 7 2018

...THE FLASH FLOOD WARNING FOR FOUNTAIN...SOUTHWESTERN WARREN AND
NORTHWESTERN VERMILLION COUNTIES IS CANCELLED...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

LAT...LON 4028 8753 4022 8709 3999 8710 4007 8753

$$

MK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 10:50 PM EDT, 59 minutes earlier.

Area forecast discussion, Aug 6, 10:50 PM EDT, 59 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1050 PM EDT Mon Aug 6 2018

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 249 PM EDT Mon Aug 6 2018

A cold front is expected to move into the area by Tuesday or
Wednesday, eventually dissipating near the Ohio River by Thursday.
Another frontal system may affect the area towards the end of the
week and on into the weekend.

&&

.NEAR TERM /Tonight/...
Issued at 940 PM EDT Mon Aug 6 2018

Mid level vorticity lobe extending from northern Indiana
southwestward into west central Illinois resulting in quite a bit
of convection over northern Indiana back into east central
Illinois. This feature is progged to sag southeast through the
local area tonight.

Enhanced flow of 20-25 kt at 850mb off of this evening's upper
air, coupled with high instability over central Indiana into
central Illinois suggests area of convection will probably begin
sagging southeast and may back build with time. Will increase the
PoPs into the likely category over the northern zones. Will also
raise the PoPs over the southern zones later tonight, but will
keep those areas in the chance category as there is some questions
as to far south the organized convection will get. Deep layer
shear shear remains marginally favorable for severe storms over
the northern zones tonight. Heavy rainfall amounts also possible
given the moist 850mb flow feeding into the area tonight.

Previous discussion follows.

Widely scattered convection possible for the rest of the afternoon
and early evening, given attainable convective temperatures and a
highly unstable air mass. Convective organization may be limited,
however, given a lack of a focus.

Better threat for more organized convection may arrive
towards/after dark, as a mid level vorticity lobe, currently near
the Mississippi River, approches the western border zones around
070200Z. Some of the final scale models weaken this activity as it
moves into the area, but given the instability axis over the
area, the models may be weakening things too fast. Model data
suggest some enhanced flow at 850mb will linger later tonight, so
potential does exist for additional nocturnal development as the
vorticity lobe sags southeast through the area. At this time, not
sure how much activity will actually develop with the incoming mid
level feature, so will keep PoPs tonight in the chance category
for now.

Deep layer shear becomes marginally favorable for severe convection
tonight over the northern zones, although lapse rates remain rather
poor. Progged precipitable waters approach 2 inches later tonight,
so heavy rainfall amounts are possible with any organized convection.

Low level thicknesses generally support the GFS MOS guidance lows
tonight.

&&

.SHORT TERM /Tuesday through Thursday/...
Issued at 249 PM EDT Mon Aug 6 2018

Model data suggest an upper level trough, currently over the
northern Rockies and Plains, will drift southeast into the Midwest
by the middle of the week.

A cold front is expected to settle across the area on Tuesday into
Wednesday, eventually washing out near the Ohio River by Thursday as
a new front organizes over the Great Lakes. Will keep PoPs going
through Wednesday, and over the southern zones on Thursday based on
expected frontal position. At this point, can't really pick out a
more favorable period for convection, as this potential will
probably by more tied to convective outflows rather that the
position of the actual front. As a result, will tend to keep PoPs in
the chance category.

Precipitable waters remain near 2 inches through Tuesday and Tuesday
night, so heavy rainfall amounts are still possible at those times.
Increasing northwest flow aloft will tend to suppress the higher
moisture south later in the short term, so heavy rainfall threat
should diminish by Wednesday.

Progged low level thicknesses suggest the GFS MOS highs on Tuesday
may be too cool, but given expected cloud cover and convection, will
leave the highs as is for now. Rest of the periods look OK.

&&

.LONG TERM /Thursday Night through Monday/...

Issued at 206 PM EDT Mon Aug 6 2018

Daily chances for showers and storms are expected this period. The
ECMWF suggests NW flow developing aloft as a short wave drops out
of the northern plains on Friday. This leads to a broad trough in
place over the Great Lakes and Indiana...deepening through next
weekend. Warm and humid air look to remain in place across the
Ohio valley...and with this favorable forcing pattern in place
aloft...at a minimal daily diurnal showers and storms cannot be
ruled out.

Given the expected NW flow along with clouds and possible rain
showers...trended daily highs at or below the forecast builder
values.

&&

.AVIATION /Discussion for 070300Z TAF Update/...
Issued at 1050 PM EDT Mon Aug 6 2018

Minor adjustments for KIND and KLAF with convection tracking across
northern portions of central Indiana. Any direct impacts to KIND are
likely to hold off until after 05Z.

00Z discussion follows.

VFR conditions expected through much of the period. Brief
restrictions possible in and around convection.

A broken line of convection was developing from northwest Indiana
back into central Illinois ahead of a cold front. Some disagreement
amongst hi-res guidance as to how these storms evolve over the next
several hours...but generally expect some upscale growth as the
individual cells move east with a subtle southeast shift to the
entire line. With much less shear available across central
Indiana...convection will become contingent on instability which
will begin to wane after dark. Will introduce VCTS at all terminals
from north to south through the evening...but highest confidence in
impacts will be at KLAF through the next several hours.

Forecast confidence becomes murkier on Tuesday as the frontal
boundary slips into the region. Expect additional convection to
develop throughout the day...but plenty of uncertainty with
respect to coverage and timing of any impacts to terminals. Will
maintain VCTS mention throughout the day and add more detail with
later forecasts as confidence increases. Winds will be largely
southwest through the period...with variability in speed and
direction possible in and near convection.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...JAS
NEAR TERM...JAS
SHORT TERM...JAS
LONG TERM....Puma
AVIATION...Ryan
Hazardous weather outlook, Aug 6, 4:36 PM EDT, 7 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
436 PM EDT Mon Aug 6 2018

INZ021-028>031-035-036-038-043-044-071000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Tipton-
Vermillion-Parke-
Including the cities of Lafayette, Frankfort, Kokomo,
and Crawfordsville
436 PM EDT Mon Aug 6 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Thunderstorm activity is possible through tonight. A few
severe storms are possible tonight.

Hazards: Main threats are frequent cloud to ground lighting,
damaging winds, and heavy rain which may lead to flooding. Secondary
threat is large hail.

Timing: Best threat for severe storms after 1000 PM EDT.

Discussion: Thunderstorm activity is expected to develop over
Illinois by early this evening. These storms may begin moving into
the area by the mid to late evening hours. A few severe storms are
possible with this activity.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Outlook: Thunderstorm activity is possible at times from Tuesday
through Wednesday, and also from Friday through Sunday. Isolated
strong to severe storms are possible over the entire area on
Tuesday. Heavy rainfall amounts are possible, mainly Tuesday and
Tuesday night.

Discussion: A cold front will move through the area on Tuesday and
Wednesday. Shower and thunderstorm activity is possible near the
frontal zone. Another frontal system may affect the area towards the
end of the week, with additional chances for showers and
thunderstorms at that time.

.SPOTTER INFORMATION STATEMENT...

Severe storm spotter activation is possible tonight.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ037-039>042-045>049-051>057-060-071000-
Boone-Hamilton-Madison-Delaware-Randolph-Putnam-Hendricks-Marion-
Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Sullivan-
Including the cities of Anderson, Muncie, Indianapolis, Terre Haute,
and Shelbyville
436 PM EDT Mon Aug 6 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Thunderstorm activity is possible through tonight. Isolated
strong to severe storms are possible tonight.

Hazards: Main threats are frequent cloud to ground lighting,
damaging winds, and heavy rain which may lead to flooding. Secondary
threat is large hail.

Timing: Best threat for severe storms after 1000 PM EDT.

Discussion: Thunderstorm activity is expected to develop over
Illinois by early this evening. These storms may begin moving into
the area by the mid to late evening hours. Isolated strong to severe
are possible with this activity.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Outlook: Thunderstorm activity is possible at times from Tuesday
through Wednesday, and also from Friday through Sunday. Isolated
strong to severe storms are possible over the entire area on
Tuesday. Heavy rainfall amounts are possible, mainly Tuesday and
Tuesday night.

Discussion: A cold front will move through the area on Tuesday and
Wednesday. Shower and thunderstorm activity is possible near the
frontal zone. Another frontal system may affect the area towards the
end of the week, with additional chances for showers and
thunderstorms at that time.

.SPOTTER INFORMATION STATEMENT...

Severe storm spotter activation is not anticipated at this time.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ061>065-067>072-071000-
Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-
Jackson-Jennings-
Including the cities of Bloomington, Columbus, Vincennes, Bedford,
and Seymour
436 PM EDT Mon Aug 6 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Thunderstorm activity is possible through tonight. Severe
storms are not expected at this time.

Hazards: Cloud to ground lightning, gusty winds, and heavy rain that
may lead to localized flooding.

Timing: Thunderstorm activity possible through tonight.

Discussion: Widely scattered thunderstorms through the mid evening
hours may increase in coverage later tonight as an upper disturbance
moves into the area.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Outlook: Thunderstorm activity is possible at times from Tuesday
through the weekend. Isolated strong to severe storms are possible
on Tuesday. Heavy rainfall amounts are possible, mainly Tuesday and
Tuesday night.

Discussion: A cold front will move through the area on Tuesday and
Wednesday. Shower and thunderstorm activity is possible near the
frontal zone. Another frontal system may affect the area towards the
end of the week, with additional chances for showers and
thunderstorms at that time.

.SPOTTER INFORMATION STATEMENT...

Severe storm spotter activation is not anticipated at this time.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Aug 6, 8:14 PM EDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
814 PM EDT MON AUG 6 2018

INZ021-070100-
Carroll IN-
814 PM EDT MON AUG 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CARROLL COUNTY UNTIL 900
PM EDT...

At 813 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Francesville to 9 miles
east of Monon to near Monticello. Movement was east at 35 mph.

Winds in excess of 40 mph will be possible with these storms...but
the strongest part of these storms should remain north of Carroll
County.

Locations impacted include...
Yeoman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4074 8653 4069 8652 4069 8637 4063 8637
      4062 8638 4065 8677 4066 8677 4066 8676
      4067 8674 4068 8674 4068 8676 4069 8675
      4070 8676 4072 8675 4073 8676 4074 8675
TIME...MOT...LOC 0013Z 267DEG 29KT 4095 8677 4082 8671 4069 8682

Ryan
Special weather statement, Aug 6, 8:47 PM EDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
847 PM EDT MON AUG 6 2018

INZ029-070130-
Tippecanoe IN-
847 PM EDT MON AUG 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TIPPECANOE COUNTY UNTIL
930 PM EDT...

At 847 PM EDT, Doppler radar was tracking a strong thunderstorm near
Otterbein, moving east at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
West Lafayette and Battle Ground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4056 8669 4052 8669 4043 8670 4048 8709
      4056 8709
TIME...MOT...LOC 0047Z 271DEG 21KT 4052 8700

Ryan
Special weather statement, Aug 6, 9:02 PM EDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
902 PM EDT MON AUG 6 2018

INZ028-035-070130-
Fountain IN-Warren IN-
902 PM EDT MON AUG 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FOUNTAIN AND
NORTHERN WARREN COUNTIES UNTIL 930 PM EDT...

At 902 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Williamsport, or 9 miles southeast of Talbot,
moving east at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Williamsport, Attica, West Lebanon, Pine Village and Rainsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4045 8744 4045 8709 4041 8709 4023 8710
      4029 8753
TIME...MOT...LOC 0102Z 277DEG 24KT 4038 8738

Ryan
Special weather statement, Aug 6, 10:47 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1047 PM EDT MON AUG 6 2018

INZ030-031-037>040-070330-
Howard IN-Clinton IN-Tipton IN-Madison IN-Boone IN-Hamilton IN-
1047 PM EDT MON AUG 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MADISON...SOUTHEASTERN
CLINTON...EASTERN HOWARD...NORTHEASTERN BOONE...NORTHERN HAMILTON AND
TIPTON COUNTIES UNTIL 1130 PM EDT...

At 1047 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Swayzee to near Tipton to 11 miles
northeast of Lebanon to 7 miles south of Frankfort. Movement was east
at 45 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Elwood, Alexandria, Tipton, Windfall, Cicero, Sheridan, Greentown,
Frankton, Arcadia, Summitville, Kirklin, Atlanta, Orestes and Morse
Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4055 8586 4038 8586 4038 8583 4037 8583
      4037 8558 4035 8558 4018 8563 4009 8594
      4017 8649 4024 8655 4026 8619 4056 8591
TIME...MOT...LOC 0247Z 276DEG 37KT 4055 8587 4027 8613 4020 8638 4017
8653

Ryan
Special weather statement, Aug 6, 11:04 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1104 PM EDT MON AUG 6 2018

INZ028-035-070345-
Fountain IN-Warren IN-
1104 PM EDT MON AUG 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FOUNTAIN AND SOUTHERN
WARREN COUNTIES UNTIL 1145 PM EDT...

At 1102 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Danville, moving east at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
this storm. A 49 mph wind gust occurred at Danville, Illinois at
1055 PM EDT...955 PM CDT.

Locations impacted include...
Covington, Veedersburg, Williamsport, Attica, West Lebanon,
Hillsboro, Newtown, Mellott, State Line City, Foster and Pence.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4037 8753 4033 8709 4007 8710 4011 8741
      4013 8741 4013 8749 4015 8749 4015 8753
TIME...MOT...LOC 0302Z 280DEG 20KT 4024 8751

Ryan
Special weather statement, Aug 6, 11:43 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1143 PM EDT MON AUG 6 2018

INZ028-035-036-043-070430-
Montgomery IN-Fountain IN-Warren IN-Vermillion IN-
1143 PM EDT MON AUG 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR FOUNTAIN...SOUTHWESTERN WARREN...
NORTHWESTERN VERMILLION AND MONTGOMERY COUNTIES UNTIL 1230 AM EDT...

At 1142 PM EDT, Doppler radar was tracking a line of strong
thunderstorm from east central Illinois to near Veedersburg moving
east at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Crawfordsville, Covington, Veedersburg, Ladoga, Waynetown,
Darlington, Linden, New Market, Hillsboro, Perrysville, New Ross, New
Richmond, Wingate, Newtown, Mellott, Wallace, Alamo, Foster, Yeddo
and Gessie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4025 8752 4018 8670 3990 8669 4002 8753
TIME...MOT...LOC 0342Z 284DEG 28KT 4013 8715

Ryan

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:14 PM EDTSpecial Weather StatementINDCarroll46 min
Aug 6, 8:47 PM EDTSpecial Weather StatementINDTippecanoe43 min
Aug 6, 9:02 PM EDTSpecial Weather StatementINDWarren28 min
Aug 6, 9:18 PM EDTSevere Thunderstorm WarningINDCarroll, Tippecanoe14 min
Aug 6, 9:49 PM EDTTornado WarningINDCarroll26 min
Aug 6, 10:10 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tipton35 min
Aug 6, 10:47 PM EDTSpecial Weather StatementINDMadison, Tipton43 min
Aug 6, 11:04 PM EDTSpecial Weather StatementINDFountain, Warren41 min
Aug 6, 11:40 PM EDTFlash Flood WarningINDTippecanoe3 hr
Aug 6, 11:43 PM EDTSpecial Weather StatementINDFountain, Montgomery47 min
Aug 7, 12:06 AM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Putnam39 min
Aug 7, 12:34 AM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion56 min

Nearby

Flash Flood Warnings in Indiana, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.